Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lexilex

jaw pain/accutane...

i assume that since one can get joint pain while riding the 'tane train, any joint is game...

anyone feel jaw pain? my jaw HURTS. i've never had it before and i don't grind my teeth or anything.

lemme know. thanks.

lex

Share this post


Link to post
Share on other sites

PS: cause now i am kinda freaking out a little more. i'm thinking that this pain MUST be from the accutane. does it go away after the 5 month course? i don't know if i can deal with it... at all... it hurts. and so does my foot. and head.

Share this post


Link to post
Share on other sites

YES YES YES. I had this and continue to have it. The worse jaw pain and i'm always grinding my teeth and clenching. It's awful. One day it was so bad that I was in tears, worse pain of my life. I had to go to the dentist the next day. I assume it's the tane. I took tylenol to get me through the episodes. Since there are times that it gets worse. Good luck and remember to take the tylenol about 3 hours away from the tane cuz it can be a little much for the liver.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×